# SDR QXEA200700714

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,391 hours, 15,764 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ditching Dam
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2438: ON PUSHBACK, DITCHING DAM ON MCD FELL.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESET DITCHING DAM ON MCD.  CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.
